Alert archive / Georgia / Tornado Warnings in 2019

Tornado Warning 73, NWS Tallahassee, FL

December 17, 2019Ben Hill County, Irwin County, Georgia

NWS Tallahassee, FL issued this tornado warning at Dec 17, 2019, 11:40 AM EST for Ben Hill County, Irwin County, Georgia. It was in force for 35 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 17, 2019, 11:40 AM EST (16:40 UTC)
Expired
Dec 17, 2019, 12:15 PM EST
In force
35 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Ben Hill County, GA, Irwin County, GA

The radar

The Moody AFB radar (KVAX), 90 km from the middle of the area, began a volume at 16:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 17, 11:45 AM ESTTSTM WND DMGPinetta, GATREES DOWN ON PINETTA ROAD.
Dec 17, 11:47 AM ESTTORNADOMystic, GASIGNIFICANT DAMAGE REPORTED IN THE MYSTIC AREA WITH A TORNADIC DEBRIS SIGNATURE EVIDENT ON RADAR. SURVEY TO DETERMINE RATING WILL OCCUR WEDNESDAY.
Dec 17, 12:06 PM ESTTSTM WND DMGAshton, GASOME STRUCTURAL DAMAGE REPORTED IN THE SOUTHERN PART OF BEN HILL COUNTY. POSSIBLE CONTINUATION OF TORNADO FROM IRWIN COUNTY AND WILL BE SURVEYED ON WEDNESDAY.
Dec 17, 12:09 PM ESTTORNADO2 Nne Osierfield, GAEF2 TORNADO FROM IRWIN COUNTY CONTINUED INTO BEN HILL COUNTY. THIS IS THE END POINT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 17, 7:54 AM ESTTornado WatchSPC7 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 4.7 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2019-12-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 155 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2019-12-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 318 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
155 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
589 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
318 m²/s²
0-3 km storm-relative helicity
284 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted.

567 
WFUS52 KTAE 171640
TORTAE
GAC017-155-171715-
/O.NEW.KTAE.TO.W.0073.191217T1640Z-191217T1715Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tallahassee FL
1140 AM EST Tue Dec 17 2019

The National Weather Service in Tallahassee has issued a

* Tornado Warning for...
  Irwin County in south central Georgia...
  Ben Hill County in south central Georgia...

* Until 1215 PM EST.
    
* At 1140 AM EST, a severe thunderstorm capable of producing a
  tornado was located near Mystic, or 8 miles west of Ocilla, moving
  east at 40 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Mystic around 1145 AM EST.
  Ocilla and Fitzgerald around 1155 AM EST.

Other locations impacted by this tornadic thunderstorm include
Irwinville, Lulaville, Osierfield, Fitzgerald Municipal A/P,
Irwinville Airport, Wray, Pinetta, Red Bluff, Ashton and Queensland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3166 8300 3166 8301 3164 8301 3161 8306
      3156 8306 3153 8340 3155 8342 3155 8344
      3162 8349 3165 8349 3184 8317 3183 8314
      3181 8313 3181 8311 3182 8311 3178 8303
      3178 8299
TIME...MOT...LOC 1640Z 250DEG 35KT 3161 8339 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

98-DICATARINA
2 follow-up statements
378 
WWUS52 KTAE 171645
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
1145 AM EST Tue Dec 17 2019

GAC017-155-171715-
/O.CON.KTAE.TO.W.0073.000000T0000Z-191217T1715Z/
Irwin GA-Ben Hill GA-
1145 AM EST Tue Dec 17 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1215 PM EST FOR IRWIN
AND BEN HILL COUNTIES...
        
At 1145 AM EST, a confirmed tornado was located over Mystic, or near
Ocilla, moving east at 40 mph.

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornado will be near...
  Ocilla and Fitzgerald around 1155 AM EST.

Other locations impacted by this tornadic thunderstorm include
Irwinville, Lulaville, Osierfield, Fitzgerald Municipal A/P,
Irwinville Airport, Wray, Pinetta, Red Bluff, Ashton and Queensland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3166 8300 3166 8301 3164 8301 3161 8306
      3156 8306 3153 8340 3155 8342 3155 8344
      3162 8349 3165 8349 3184 8317 3183 8314
      3181 8313 3181 8311 3182 8311 3178 8303
      3178 8299
TIME...MOT...LOC 1645Z 250DEG 35KT 3163 8333 

TORNADO...OBSERVED
HAIL...<.75IN

$$

98-DICATARINA
026 
WWUS52 KTAE 171652
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
1152 AM EST Tue Dec 17 2019

GAC017-155-171715-
/O.CON.KTAE.TO.W.0073.000000T0000Z-191217T1715Z/
Irwin GA-Ben Hill GA-
1152 AM EST Tue Dec 17 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1215 PM EST FOR IRWIN
AND BEN HILL COUNTIES...
        
At 1151 AM EST, a confirmed large and extremely dangerous tornado was
located near Ocilla, moving east at 40 mph.

This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...You are in a life-threatening situation. Flying debris may 
         be deadly to those caught without shelter. Mobile homes 
         will be destroyed. Considerable damage to homes, 
         businesses, and vehicles is likely and complete destruction 
         is possible.

This tornadic thunderstorm will remain over mainly rural areas of
Irwin and Ben Hill Counties, including the following locations...
Irwinville, Lulaville, Osierfield, Fitzgerald Municipal A/P,
Irwinville Airport, Wray, Pinetta, Red Bluff, Ashton and Queensland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3166 8300 3166 8301 3164 8301 3161 8306
      3156 8306 3153 8340 3155 8342 3155 8344
      3162 8349 3165 8349 3184 8317 3183 8314
      3181 8313 3181 8311 3182 8311 3178 8303
      3178 8299
TIME...MOT...LOC 1651Z 250DEG 35KT 3165 8326 

TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
HAIL...<.75IN

$$

98-DICATARINA

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this tornado warning went out at Dec 17, 10:27 AM EST, 1 hour 13 minutes earlier.

Area forecast discussion, Dec 17, 10:27 AM EST, 1 hour 13 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
1027 AM EST Tue Dec 17 2019

.NEAR TERM [Through Today]...
Broken line of thunderstorms is pushing across the forecast area
this morning. Strong shear has been battling limited boundary
layer instability with plenty of strongly rotating cells, but few
circulations reaching the surface. The storms will continue to
work across the area through the afternoon into a slightly better
thermodynamic environment, but with decreasing shear and large-
scale forcing. Expect to see isolated strong to severe storms
through the afternoon with damaging winds being the primary
threat. However, an isolated tornado or two cannot be ruled out.

&&

.PREV DISCUSSION [633 AM EST]...

.SHORT TERM [Tonight Through Thursday]...

In the upper levels, a trough will be over the region until nearly
zonal flow or weak ridging moves in on Thursday. At the surface, a
cold front will move through the region by this evening. High
pressure will move into the region late tonight. Northerly winds
will bring cold, dry air into the region. Showers and thunderstorms
will move out of the region mostly by midnight tonight. Otherwise,
POPs will be near zero. Highs will be in the 50s. Lows will be in
the 30s on tonight. Lows will be near 30 on Wednesday night.

.LONG TERM [Thursday Night Through Tuesday]...

In the upper levels, a ridge will be over the region until a trough
moves in on Saturday. At the surface, high pressure will be over the
region until a Gulf Low approaches on Saturday. This will likely
bring some cloudiness and rain over the weekend. The best chance for
rain will be Saturday and Sunday with POPs of 30 to 45 percent.
Highs will be in the 50s and 60s. Lows will be in the 30s and 40s.

.AVIATION...
[Through 12Z Wednesday]

Conditions will be MVFR with patchy IFR this morning. A line of
strong storms will move through the region this morning into early
afternoon, followed by showers or a steady rain. Rain will move out
of the region this evening. MVFR CIGs will persist for most of the
day. Winds will increase and become northwesterly or northerly by
this afternoon. Gusts up to 20 mph are possible. Higher gusts are
possible near thunderstorms.

.MARINE...

Moderate southerly winds will become strong and northerly as a cold
front moves through this afternoon and evening. A Small Craft
Advisory has been issued for this afternoon through Thursday
morning. Then moderate to strong northeasterly winds are expected
through Sunday morning.

.FIRE WEATHER...

Widespread showers and thunderstorms are expected to move across
the region from west to east today with tonight being dry. Drier
and cooler conditions on Wednesday but minimum RH values remain
above minimum values. With mixing heights above 3000ft Wednesday
and transport winds of 20 to 25 MPH, dispersions will be well
above 75 across the entire region.

.HYDROLOGY...

The best chance for rain is today as a cold front moves through.
There is another chance for rain this weekend as a Gulf Low
approaches the region. Forecast rainfall totals are around one inch
or less. Widespread flooding is not expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur by calling the office or tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...

Tallahassee   73  39  54  30  57 /  90  20   0   0   0
Panama City   70  39  54  35  56 /  80   0   0   0   0
Dothan        67  34  50  30  52 /  80   0   0   0   0
Albany        69  36  52  31  53 /  90   0   0   0   0
Valdosta      74  39  53  31  56 /  90  30   0   0   0
Cross City    75  42  57  33  60 /  90  60   0   0   0
Apalachicola  72  40  54  35  56 /  90  10   0   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through late Wednesday night for Coastal
     Gulf.

GA...None.
AL...None.
GM...Small Craft Advisory from 7 PM this evening to 1 PM EST Thursday
     for Apalachee Bay or Coastal Waters From Keaton Beach to
     Ochlockonee River FL out to 20 Nm-Coastal Waters From
     Ochlockonee River to Apalachicola Fl out to 20 Nm-Coastal
     waters from Suwannee River to Keaton Beach FL out 20 NM-
     Waters from Suwannee River to Apalachicola FL from 20 to 60
     NM.

     Small Craft Advisory from 2 PM this afternoon to noon CST
     Thursday for Coastal waters from Mexico Beach to
     Apalachicola FL out 20 NM-Coastal waters from Mexico Beach
     to Okaloosa Walton County Line FL out 20 NM-Waters from
     Apalachicola to Mexico Beach FL from 20 to 60 NM-Waters
     from Mexico Beach to Okaloosa Walton County Line FL from 20
     to 60 NM.

&&

NEAR TERM...Camp
SHORT TERM...McD
LONG TERM...McD
AVIATION...McD
MARINE...McD
FIRE WEATHER...LN
HYDROLOGY...McD

In the hours before

Special weather statement, Dec 17, 9:07 AM EST, 2 hours 33 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
907 AM EST Tue Dec 17 2019

GAZ120-122-124-171445-
Quitman GA-Randolph GA-Terrell GA-
907 AM EST Tue Dec 17 2019

...SIGNIFICANT WEATHER ADVISORY FOR RANDOLPH...SOUTHEASTERN QUITMAN
AND CENTRAL TERRELL COUNTIES IN SOUTHWESTERN GEORGIA UNTIL 945 AM
EST...

At 906 AM EST, Doppler radar was tracking a strong thunderstorm 7
miles west of Cuthbert, moving east at 45 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Dawson, Cuthbert, Shellman, Bronwood, Parrott, Crossroads, Randolph
Co A/p, Dawson Municipal A/P, Chambliss, Morris, Benevolence,
Springvale, Wades, Springvale Station, Pachitla, Bridges Crossroad,
Peterson Hill, Coles, White House and Yeomans.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Tornado Watch remains in effect until 200 PM EST for southwestern
Georgia.

LAT...LON 3191 8438 3173 8433 3167 8494 3172 8496
      3178 8496 3178 8500 3189 8501 3193 8481
      3192 8480 3192 8469 3193 8468 3192 8465
      3192 8445 3196 8444
TIME...MOT...LOC 1406Z 255DEG 41KT 3177 8492

38-GODSEY
Special weather statement, Dec 17, 9:14 AM EST, 2 hours 26 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
914 AM EST Tue Dec 17 2019

GAZ121>123-171500-
Randolph GA-Calhoun GA-Clay GA-
914 AM EST Tue Dec 17 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CLAY...SOUTHERN RANDOLPH
AND NORTHERN CALHOUN COUNTIES IN SOUTHWESTERN GEORGIA UNTIL 1000 AM
EST...

At 913 AM EST, Doppler radar was tracking a strong thunderstorm near
Fort Gaines, moving east at 50 mph.

Wind gusts of 50 to 55 mph will be possible with this storm.

Locations impacted include...
Fort Gaines, Edison, Bellville, Bluffton, Harrisons Mill, Zetto,
Carnegie, Moye, Cordrays Mill, Fountain Bridge, Goffs Mill, Shivers
Mill, Aycock Mill, Jones Crossing, Martins Crossroads, Suttons
Corner, Dickey and Coleman.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 200 PM EST for southeastern
Alabama...and southwestern Georgia.

LAT...LON 3166 8454 3162 8455 3162 8452 3156 8450
      3149 8503 3152 8503 3152 8505 3154 8504
      3157 8506 3162 8506 3175 8457
TIME...MOT...LOC 1413Z 253DEG 43KT 3156 8504

38-GODSEY
Local storm report, Dec 17, 10:31 AM EST, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1031 AM EST TUE DEC 17 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1029 AM     TSTM WND DMG     2 SSW SELMAN            30.51N 85.04W
12/17/2019                   CALHOUN            FL   LAW ENFORCEMENT

            MULTIPLE TREES DOWN. ONE IS ON HIGHWAY 69A
            BETWEEN PARRISH LAKE ROAD AND JOHN REDD
            ROAD.

&&

FD
Local storm report, Dec 17, 10:38 AM EST, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1038 AM EST TUE DEC 17 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1032 AM     TSTM WND DMG     2 ENE COLQUITT          31.19N 84.70W
12/17/2019                   MILLER             GA   EMERGENCY MNGR

            BARNS SEVERELY DAMAGED BY STRONG WINDS FROM
            A POTENTIAL TORNADO. IRRIGATION SYSTEM
            TIPPED AND BENT. TREES DOWN IN THAT AREA.

&&

FD
Local storm report, Dec 17, 10:44 AM EST, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1044 AM EST TUE DEC 17 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     TSTM WND DMG     NEWTON                  31.32N 84.34W
12/17/2019                   BAKER              GA   BROADCAST MEDIA

            MULTIPLE TREES AND POWER LINES DOWN.

&&

FD
Special weather statement, Dec 17, 11:16 AM EST, 24 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1116 AM EST Tue Dec 17 2019

FLZ016-017-GAZ156-157-171700-
Gadsden FL-Leon FL-Decatur GA-Grady GA-
1116 AM EST Tue Dec 17 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GADSDEN...NORTH
CENTRAL LEON...SOUTHEASTERN DECATUR AND SOUTHERN GRADY COUNTIES UNTIL
NOON EST...

At 1116 AM EST, Doppler radar was tracking a strong thunderstorm near
Havana, moving east at 30 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Cairo, Havana, Freemont, Grady Co A/p, Darsey, Moncrief, Lake
Iamonia, Florence, Concord, Jamieson, Rocky Hill, Iamonia, Calvary,
Shady Rest, Reno, Princes Still, Amsterdam, Pine Park, Nickleville
and Hinson.

A Tornado Watch remains in effect until 200 PM EST for Big Bend of
Florida...and south central and southwestern Georgia.

LAT...LON 3067 8407 3056 8450 3075 8444 3095 8411
      3092 8408 3088 8408 3087 8407 3085 8408
      3068 8408 3068 8407
TIME...MOT...LOC 1616Z 252DEG 28KT 3067 8441

98-DICATARINA

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 17, 7:30 AM ESTTornado WarningTAEClay, Early17 min
Dec 17, 8:57 AM ESTSevere Thunderstorm WarningTAEEarly, Miller48 min
Dec 17, 9:07 AM ESTSpecial Weather StatementTAEQuitman, Randolph, Terrell38 min
Dec 17, 9:14 AM ESTSpecial Weather StatementTAEClay46 min
Dec 17, 9:24 AM ESTTornado WarningTAEBaker, Early, Miller36 min
Dec 17, 9:51 AM ESTTornado WarningTAEBaker, Mitchell39 min
Dec 17, 10:03 AM ESTSevere Thunderstorm WarningTAEBaker, Early, Miller42 min
Dec 17, 10:26 AM ESTSevere Thunderstorm WarningTAEDougherty, Mitchell, Worth49 min
Dec 17, 10:28 AM ESTSevere Thunderstorm WarningTAEDecatur47 min
Dec 17, 11:09 AM ESTSevere Thunderstorm WarningTAEIrwin, Tift, Turner, Worth36 min
Dec 17, 11:16 AM ESTSpecial Weather StatementTAEGrady44 min
Dec 17, 11:33 AM ESTSevere Thunderstorm WarningTAEBen Hill, Irwin, Tift, Turner42 min
Dec 17, 12:06 PM ESTTornado Warning Tornado observedTAEBen Hill, Irwin24 min
Dec 17, 12:33 PM ESTSpecial Weather StatementTAEThomas42 min
Dec 17, 1:12 PM ESTSpecial Weather StatementTAEBrooks, Cook, Lanier, Lowndes63 min
Dec 17, 1:47 PM ESTSevere Thunderstorm WarningTAEBrooks, Lanier, Lowndes43 min

Nearby

Tornado Warnings in Georgia, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.